MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP,GOOD NGHBR TT MEDIMEDI 50CT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 222 and 287 mg/dl; tests were performed back to back and customer did not use the proper back to back testing technique.The customer¿s expected pm fasting blood glucose test result range is 108-125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (bathroom).The test strip lot manufacturer¿s expiration date is 12/22/2022 and open vial date is unknown.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: 222 mg/dl, date: (b)(6) 2022, time: 2:11 pm fasting.Result 2: 287 mg/dl, date: (b)(6) 2022, time: 2:14 pm fasting.Result 3: 125 mg/dl, date: (b)(6) 2022, time: 2:57 pm fasting.Result 4: 165 mg/dl, date: (b)(6) 2022, time: 2:38 pm fasting.Result 5: 116 mg/dl, date: (b)(6) 2022, time: 2:59 pm fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 08-jul-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial concern had been resolved and the true track meter is working as intended.
 
Additional Manufacturer Narrative
Sections with additional information as of 25-aug-2022: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15102559
Report Number1000113657-2022-00417
Device Sequence Number12065450
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberSTRIP,GOOD NGHBR TT MEDIMEDI 50CT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5414S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/30/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown